# SDR SWAA2023041918633

- Difficulty date: March 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 847 TO BS 867 AND LBL 23 UPPER AREA AT AFT CARGO COMPARTMENT 2023-191846<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BS 847 TO BS 867 AND LBL 23 UPPER AREA AT AFT CARGO IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 149A8100;SHEET 1;REV.- SEE INDIVIDUAL SINGS-OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BS 847 TO BS 867 AND LBL 23 UPPER AREA AT AFT CARGO IAW B737-700 SRM 51-40-02;SRM 51-10-02 AND DWG 149A8100;SHEET 1;REV.- SEE INDIVIDUAL SINGS-OFF BELOW... RII ITEM
